# SDR 20000712SH026

- Difficulty date: January 19, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: CH48110
- Condition: Cracked
- Location: Inner Seal Ring
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OIL CHANGE, FILTER WAS VISUALLY EXAMINED BEFORE INSTALLATION.  METAL RING INSIDE OF O-RING SEAL SURFACE WAS FOUND CRACKED AND CUT.  (OIL FILTER LOT NR IS F06J02-1).  SUBMITTER STATED ALL FILTERS NEED A VISUAL INSPECTION FOR DEFECTS BEFORE INSTALLATION TO DETECT SUCH PROBLEMS.  (X)
